# SDR AALA20130206032

- Difficulty date: February 6, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 4,855 hours, 1,921 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED AFTER TAKEOFF AT GEAR RETRACTION ENGINE NUMBER ONE HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED FOLLOWED BY NUMBER TWO ELECTRIC PUMP LOW PRESSURE LIGHT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE DRIVEN PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
